Reply To: on HHCG yet hungry help
Written by Liesssono on . Posted in
Hey there, it really does sounds to me as though the dosage it is too low and an increase in the dosage might be helpful for your brother. However, prior to say that he needs to increase I think that you need to have him look at the ingredients first of all. The reason that I’m saying that is because there are a lot of fake drops out there and he, obviously, needs to stay away from them. In order to make a general line of how it should and how it shouldn’t be – in case the label is not reading hcg 3x, 6x, 12x as the first ingredient, then you should know that his drops are no good at all and they are fakes which is the reason why he should stop using those immediately and to find a real thing before he is going to start over completely. Taking fakes, of course, does no good, and obviously the effects that he SHOULD have he wouldn’t ever have, even from increasing the dosage. Having this said, make sure he doesn’t take fakes. However, in case the drops are indeed genuine and good, then increasing the dosage does sounds as if it is a good idea and I would try the recommendation by the previous poster and your thoughts – increasing to 12 drops can be helpful. I wish you good luck and I hope your brother will start feeling better.